标题:OSCILLATION RESULTS FOR SECOND-ORDER QUASI-LINEAR NEUTRAL DELAY DIFFERENTIAL EQUATIONS
作者:Li, Tongxing; Sun, Shurong; Han, Zhenlai; Han, Bangxian; Sun, Yibing
作者机构:[Li, Tongxing; Sun, Shurong; Han, Zhenlai; Sun, Yibing] Univ Jinan, Sch Math, Jinan 250022, Shandong, Peoples R China.; [Li, Tongxing; Han, Zhenlai] 更多
通讯作者:Sun, SR
通讯作者地址:[Sun, SR]Univ Jinan, Sch Math, Jinan 250022, Shandong, Peoples R China.
来源:HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
出版年:2013
卷:42
期:2
页码:131-138
关键词:Oscillation; Neutral delay differential equation; Second-order
摘要:In this paper, some new oscillation criteria are obtained for the second-order quasi-linear neutral delay differential equation; (r(t)vertical bar(x(t) + p(t)x(tau(t)))'vertical bar(alpha-1)(x(t) + p(t)x(tau(t)))')' + f(t, x(sigma(t))) = 0, t >= t(0); under the case when f(t0)(infinity) 1/r(1/a)(t)dt < infinity. Our results improve and supplement some known results in the literature. An example is also provided to illustrate the main results.
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84879753200&partnerID=40&md5=92caf435cdca309025c0d3701eabb641
TOP